MathSciNet Relay Station
MathSciNet bibliographic data
MR380551 (52 #1451) 49A05 (41A05)
Jerome, Joseph W. Smooth interpolating curves of prescribed length and minimum curvature. Proc. Amer. Math. Soc. 51 (1975), 62–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement